# SDR COMA0460582

- Difficulty date: October 18, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 15,115 hours, 14,300 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning System
- Condition: Activated
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5499 A/I DUCT WARNING DURING CLIMB.  COULD NOT DUPLICATE.  INSPECTED A/I SYSTEM, FOUND NO DEFECT.
